# SDR RAIA960123

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 311701
- Condition: Dirty
- Location: Cabin
- Part time: 10,315 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - MX-2 - EMERGENCY LIGHTS IN CABIN INOPERATIVE.  MAINTENANCE CLEANED CONNECTION ON FORWARD EMERGENCY LIGHTS POWER SUPPLY, SYSTEM OPERATION CHECK GOOD.  (X)
